Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On Locating All Zeros of an Analytic Function within a Bounded Domain by a Revised Delves/Lyness Method

Tien-Yien Li
SIAM Journal on Numerical Analysis
Vol. 20, No. 4 (Aug., 1983), pp. 865-871
Stable URL: http://www.jstor.org/stable/2157246
Page Count: 7
  • Subscribe ($19.50)
  • Cite this Item
On Locating All Zeros of an Analytic Function within a Bounded Domain by a Revised Delves/Lyness Method
Preview not available

Abstract

The method of Delves and Lyness [Math. Comp., 21 (1967), pp. 543-560; 561-577] on locating all the zeros of an analytic function in a bounded domain is revised such that no division of the region is needed. The method used here is the homotopy continuation method. Also discussed here is how the continuation curves can be followed efficiently in this particular setting.

Page Thumbnails

  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866
  • Thumbnail: Page 
867
    867
  • Thumbnail: Page 
868
    868
  • Thumbnail: Page 
869
    869
  • Thumbnail: Page 
870
    870
  • Thumbnail: Page 
871
    871